The Lindley Weibull Distribution: properties and applications


gauss C., Affify A., Haitham Y., ÇAKMAKYAPAN S., ÖZEL KADILAR G.

Anais da Academia Brasileira de Ciências, vol.90, no.3, pp.2579-2598, 2018 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1590/0001-3765201820170635
  • Title of Journal : Anais da Academia Brasileira de Ciências
  • Page Numbers: pp.2579-2598
  • Keywords: Lindley G-Family, maximum likelihood, moments, order statistics, G FAMILY